# SDR HNAA0600037

- Difficulty date: May 7, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 45,773 hours, 51,261 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BR63031023
- Condition: Arced
- Location: Cabin Lights
- Part time: 45,773 hours, 51,261 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRIC SMELL IN CABIN.  FOUND BULB SOCKET BURNED AT SIDEWALL LIGHTING AT ROW 9 RT SIDE.
